# SDR SWAA102671

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 18,778 hours, 10,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER BROKEN AT ROW 15.  REMOVED AND REPLACED COVER PER MM.
